# SDR UALA2013031901679

- Difficulty date: March 18, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N2039
- Part serial: 39
- Condition: Unwanted Deploy
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OFFWING SLIDE DEPLOYED DURING OPS CHECK.  REMOVED SLIDE AND INSTALLED NEW SERVICEABLE SLIDE ASSY PER MM, OPS CHECK GOOD.
